Alert archive / California / Flash Flood Warnings in 2014

Flash Flood Warning 21, NWS Phoenix, AZ

August 3, 2014Riverside County, California

NWS Phoenix, AZ issued this flash flood warning at Aug 3, 2014, 12:05 PM PDT for Riverside County, California. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2014, 12:05 PM PDT (19:05 UTC)
Expired
Aug 3, 2014, 3:00 PM PDT
In force
3 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Riverside County, CA

The radar

The Yuma radar (KYUX), 154 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 2:40 PM PDTFLASH FLOODDesert Center, CAROADWAY FLOODED AND VEHICLES UNABLE TO PASS. SR 177 AND I-10 MM105
Aug 3, 3:09 PM PDTFLASH FLOOD4 Wsw Desert Center, CAROADWAY CLOSED I-10 EB MM192 EAGLE MTN ROAD DUE TO ASPHALT RAISED UP AND WASHED AWAY. MUD AND DEBRIS ACROSS ALL LANES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
299 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WGUS55 KPSR 031905
FFWPSR
CAC065-032200-
/O.NEW.KPSR.FF.W.0021.140803T1905Z-140803T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1205 PM PDT SUN AUG 3 2014

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
  THIS INCLUDES DESERT CENTER...
  INTERSTATE 10

* UNTIL 300 PM PDT

* AT 1155 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
THUNDERSTORMS THAT ARE PRODUCING VERY HEAVY RAIN THAT WILL LIKELY 
CAUSE FLASH FLOODING AND PONDING ON AREA ROADWAYS...INCLUDING 
INTERSTATE 10.

* THE STORM PRODUCING VERY HEAVY RAIN THAT WILL CAUSE FLASH FLOODING
  WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT PEOPLE ALONG THE BANKS OF WASHES AND
CREEKS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. NORMALLY DRY WASHES
AND STREAMS WILL SUDDENLY HAVE RUNNING WATER AND MAKE UNBRIDGED
CROSSINGS IMPASSABLE. STREETS...UNDERPASSES...AND LOW SPOTS WILL
BECOME INUNDATED MAKING DRIVING HAZARDOUS IN THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

NEVER ATTEMPT TO CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.

&&

LAT...LON 3375 11560 3375 11539 3357 11539 3357 11561

$$

PERCHA
1 follow-up statement
452 
WGUS75 KPSR 031935
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1235 PM PDT SUN AUG 3 2014

CAC065-031945-
/O.CAN.KPSR.FF.W.0021.000000T0000Z-140803T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RIVERSIDE CA-
1235 PM PDT SUN AUG 3 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL RIVERSIDE 
COUNTY AND REPLACED WITH A LARGER WARNING FOR RIVERSIDE COUNTY...

LAT...LON 3375 11560 3375 11539 3357 11539 3357 11561

$$

WATERS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 10:20 AM PDT, 1 hour 45 minutes earlier.

Area forecast discussion, Aug 3, 10:20 AM PDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
1020 AM MST SUN AUG 3 2014

.UPDATE...UPDATED AVIATION DISCUSSION.

&&

.SYNOPSIS...
EXPECT LESS CLOUDINESS THIS MORNING BEFORE THUNDERSTORM ACTIVITY
BEGINS TO DEVELOP IN THE AFTERNOON AS AN UPPER LOW CONTINUES TO
AFFECT THE REGION TODAY. FOR THE LOWER DESERTS...BEST CHANCES FOR
SHOWERS AND THUNDERSTORMS WILL BE OVER SOUTHEAST CALIFORNIA AND
PORTIONS OF SOUTHWEST ARIZONA. STORM CHANCES TREND DOWN MONDAY AS
THE LOW SHIFTS NORTHWARD AND WEAKENS. DRY SOUTHWESTERLY FLOW WILL
LIMIT STORM CHANCES TO EASTERN ARIZONA TUESDAY AND WEDNESDAY.
ANTICIPATE A GRADUAL RETURN OF STORM CHANCES FROM EAST TO WEST
DURING THE LATTER HALF OF THE WEEK.

&&

.DISCUSSION...
DRIER AIR ALOFT SPREADING IN FROM THE SOUTH BEHIND THE VORT LOBE
THAT PRODUCED STORMS OVER SOUTH-CENTRAL AZ HAVE PRETTY MUCH CLEARED
SKIES OVER MOST OF OUR CWA THIS MORNING...WITH JUST SOME LINGERING
CLOUDINESS CLOSER TO THE PARENT UPPER LOW CENTER OVER SE CA. THESE
CLEAR SKIES...COMBINED WITH ABUNDANT LOW-LEVEL MOISTURE...AND
ANOTHER WEAK VORT LOBE/JET MAX WILL LIKELY TRIGGER ANOTHER ROUND OF
TS ACTIVITY TODAY ACROSS SOUTH-CENTRAL AND SOUTHWEST AZ...WITH EVEN
BETTER CHANCES FOR TSTMS ACROSS SE CA THIS AFTERNOON AS THE MAIN
UPPER LOW MOVES NORTHWARD OVER SAN DIEGO COUNTY. GIVEN THE FACT THE
THE LATEST HRRR CONTINUES TO INDICATE TS DEVELOPMENT OVER WESTERN
MARICOPA AND YUMA COUNTIES EARLY THIS AFTERNOON JUST AHEAD OF THE
VORT LOBE...HAVE RAISED POPS WELL INTO THE CHANCE RANGE IN THE
18Z-00Z TIME FRAME ACROSS THAT REGION. THE MAIN THREAT FROM THIS
STORMS WILL BE STRONG WINDS AND BRIEF HEAVY DOWNPOURS...SINCE THEY
WILL TEND TO BE FASTER MOVING THEN THE STORMS WE SAW
YESTERDAY...WITH DECENT UPPER-LEVEL SHEAR ENHANCING TS DOWNBURSTS.
OTHER THAN THIS INCREASE IN POPS...INHERITED GRIDS ARE HOLDING UP
WELL.

&&

.PREVIOUS DISCUSSION...
TODAY...
UPPER LOW CENTERED NEAR ENSENADA THIS MORNING. SOUTHWESTERLY FLOW
ALOFT FURTHER SOUTH OVER BAJA IS SPREADING SOMEWHAT DRIER AIR INTO
ARIZONA SUCH THAT SKIES ARE CLEARING FROM THE SOUTH. THIS TREND WILL
ENABLE BETTER SURFACE HEATING TO OCCUR TODAY COMPARED TO YESTERDAY.
PROGGED CAPE VARIES CONSIDERABLY FROM ONE MODEL TO ANOTHER BUT THE
GFS AND NAM BOTH SHOW ROUGHLY 500-750 J/KG OF RELATIVELY SKINNY CAPE
OVER MUCH OF OUR FORECAST AREA. NOT SURPRISING SINCE MID LEVELS DONT
COOL MUCH. WITH DEEP SOUTHERLY FLOW...PIMA COUNTY WILL NEED TO BE
ACTIVE FOR THE SOUTH-CENTRAL ARIZONA DESERTS TO HAVE MUCH ACTIVITY.
NEARBY HIGHER TERRAIN WILL HAVE A BETTER OPPORTUNITY.
YESTERDAY...THE LOWER DESERTS OF SOUTHWEST ARIZONA AND ESPECIALLY
FAR SOUTHEAST CALIFORNIA WERE NOT VERY ACTIVE DUE TO STABLE BOUNDARY
LAYERS. TODAY MAY BE THE REVERSE. FOR ONE...THERE WILL BE LESS
CLOUDINESS WHICH WILL HELP THE BOUNDARY LAYER TO DESTABILIZE.
ALSO...THERE IS ANOTHER VORT LOBE ASSOCIATED WITH THE UPPER LOW THAT
IS PROGGED TO MOVE THROUGH TODAY AND PROVIDE SOME MODEST DYNAMICAL
FORCING. THIS WILL MAKE CONDITIONS MORE RESPONSIVE TO OUTFLOWS FROM
STORMS THAT DEVELOP OVER HIGHER TERRAIN AREAS SUCH AS FAR NORTHERN
BAJA AND SAN DIEGO COUNTY. AS A RESULT...THE HI RES MODELS GENERALLY
SHOW WESTERN PORTIONS OF THE FORECAST AREA BEING QUITE A BIT MORE
ACTIVE THAN EASTERN PORTIONS THIS AFTERNOON...EXCEPT FOR SOUTHERN
GILA COUNTY. FORECASTS REFLECT THIS AND IN FACT POPS WERE RAISED
OVER SOUTHEAST CALIFORNIA AND PORTIONS OF SOUTHWEST ARIZONA. A
LITTLE BIT OF VERTICAL WIND SHEAR AND MORE DCAPE WILL IMPROVE THE
CAPABILITY OF THE STORMS TO LAST LONGER AND PRODUCE STRONGER
DOWNDRAFTS. THE STRONGEST STORMS WILL HAVE THE POTENTIAL TO PRODUCE
BOTH VERY HEAVY RAIN AND DAMAGING WINDS.

MONDAY...
THE UPPER LOW CONTINUES MOVING NORTHWARD AND WEAKENS WITH TIME. ONE
LAST WAVE IS PROGGED TO TRACK ACROSS SOUTHEAST CALIFORNIA AND INTO
ARIZONA MONDAY BUT IT WEAKENS IN THE PROCESS. MEANWHILE...DRIER AIR
FILTERS INTO THE AREA. THUS POPS FOR MONDAY TREND DOWN...ESPECIALLY
OVER SOUTHEAST CALIFORNIA.

TUESDAY THROUGH SATURDAY...
DRY SOUTHWEST FLOW ALOFT WILL LEAD TO FURTHER DECLINE OF STORM
CHANCES WITH ONLY VERY SLIGHT CHANCES OVER THE HIGHER TERRAIN EAST
OF PHOENIX TUESDAY AND WEDNESDAY. FOR THE LATTER HALF OF THE
WEEK...BOTH GFS AND ECMWF DEPICT A MOIST ADVECTION TREND AND THUS AN
EAST TO WEST TREND OF SLIGHT CHANCE POPS OVER THE FORECAST
AREA...STOPPING SHORT OF THE LOWER COLORADO RIVER VALLEY.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...

SKIES WILL REMAIN MOSTLY CLEAR THROUGH MUCH OF THE MORNING HOURS
BEFORE SCATTERED CU DEVELOPS AROUND NOON. WIND DIRECTIONS WILL SHIFT
TO A SOUTHERLY DIRECTION BY THE AFTERNOON AND GENERALLY STAY MOSTLY
SOUTH TO SOUTHWESTERLY UNTIL STORM OUTFLOWS AFFECT THE AREA.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM
LATE AFTERNOON THROUGH MID EVENING AND MAY IMPACT AREA TERMINALS FOR
A BRIEF TIME. THERE WILL BE THE POTENTIAL FOR STRONG GUSTY OUTFLOW
WINDS TODAY AS DRIER AIR AND STRONGER WINDS ALOFT MOVE INTO SOUTHERN
ARIZONA BY THIS AFTERNOON.

DUE TO LOWER CONFIDENCE IN STORM TIMING AND INTENSITY...WILL
CONTINUE TO MENTION JUST VCTS IN THE PHOENIX AREA TAFS...BEGINNING
AROUND 22Z. ONCE CONVECTION DEVELOPS AND STORMS START APPROACHING
THE TERMINALS...WE WILL UPDATE TAFS AND ADD APPROPRIATE TEMPO GROUPS
FOR THUNDER.

SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA......KIPL...AND KBLH...

UPPER LEVEL LOW OVER THE NORTHERN BAJA INTO FAR SOUTHERN CALIFORNIA
COAST WILL CONTINUE TO SUPPORT ISOLATED TO SCATTERED AND
THUNDERSTORM ACTIVITY THIS AFTERNOON AND EARLY EVENING. EXPECTING
THUNDERSTORM DEVELOPMENT AFTER 21Z...AND HAVE FAIRLY HIGH CONFIDENCE
OF AFFECTING AREA TERMINALS AT LEAST FOR A BRIEF TIME LATER THIS
AFTERNOON. STRONG GUSTY WINDS IN AND AROUND THUNDERSTORMS WILL BE
THE MAIN THREAT...AND VISIBILITY MAY BE BRIEFLY AND SHARPLY REDUCED
DUE TO LOCALLY HEAVY RAIN AND OR BLOWING DUST. THE UPPER LOW WILL
PULL OUT OF THE AREA THIS EVENING LEAVING CLEARING SKIES AND WEST TO
SOUTHWESTERLY WINDS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
TUESDAY THROUGH SATURDAY...
A DRY START TO THE FORECAST PERIOD IS EXPECTED WITH ONLY SLIGHT
CHANCES OF STORMS CONFINED TO HIGHER TERRAIN AREAS NORTH AND EAST OF
PHOENIX. THIS DRY AIR WILL LIKELY LAST THROUGH THURSDAY AND
POTENTIALLY LONGER...RESULTING IN AFTERNOON MINIMUM HUMIDITY
VALUES IN THE TEENS. A GRADUAL INCREASE IN MOISTURE SHOULD BEGIN
EITHER FRIDAY OR SATURDAY ALLOWING FOR A CHANCE OF STORMS INTO THE
SOUTH-CENTRAL ARIZONA DESERTS. HIGH TEMPERATURES WILL BE RIGHT
AROUND NORMAL FOR THE ENTIRE PERIOD.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...PERCHA
PREVIOUS DISCUSSION...AJ
AVIATION....KUHLMAN/CB
FIRE WEATHER...KUHLMAN
Hazardous weather outlook, Aug 3, 5:46 AM PDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
546 AM MST SUN AUG 3 2014

AZZ020>028-CAZ030>033-041300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
546 AM MST SUN AUG 3 2014 /546 AM PDT SUN AUG 3 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL
ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

STORM CHANCES IMPROVE TODAY OVER SOUTHEAST CALIFORNIA AND SOUTHWEST
ARIZONA BUT DECLINE OVER SOUTH-CENTRAL ARIZONA...LESS SO OVER THE
HIGHER TERRAIN. IN FACT...BEST CHANCES ON THE LOWER DESERTS WILL BE
OVER SOUTHEAST CALIFORNIA. STORMS WILL BE ABLE TO PRODUCE BOTH STRONG
WINDS AND LOCALLY HEAVY RAIN. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND FLOODING. PRIME TIME WILL BE THIS
AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

In the hours before

Special weather statement, Aug 3, 11:38 AM PDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1138 AM MST SUN AUG 3 2014

CAZ030-032-031930-
RIVERSIDE CA-
1138 AM PDT SUN AUG 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA

UNTIL 1230 PM PDT

AT 1136 AM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF DESERT CENTER...MOVING NORTH
AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IMPACTED INCLUDE...
   DESERT CENTER...
   EAGLE MTN...
   INTERSTATE 10

IF YOU ARE IN THE ADVISORY AREA AND STORMS APPROACH...TAKE SHELTER IN
A STURDY BUILDING.

IN ADDITION...VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME
ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...
SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE
DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES.

LAT...LON 3388 11567 3391 11537 3359 11537 3357 11558
TIME...MOT...LOC 1838Z 173DEG 8KT 3367 11549

PERCHA
Special weather statement, Aug 3, 11:49 AM PDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1149 AM MST SUN AUG 3 2014

AZZ020-021-031930-
LA PAZ AZ-
1149 AM MST SUN AUG 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA

UNTIL 1230 PM MST

AT 1145 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF QUARTZSITE...MOVING NORTH AT
10 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   QUARTZSITE...
   U.S. HIGHWAY 95...
   INTERSTATE 10...

SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.

VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.

LAT...LON 3400 11431 3406 11400 3353 11392 3350 11422
TIME...MOT...LOC 1848Z 174DEG 9KT 3362 11409

DEWEY

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 11:35 AM PDTAreal Flood AdvisoryPSRRiverside115 min
Aug 3, 11:38 AM PDTSpecial Weather StatementPSRRiverside52 min
Aug 3, 12:34 PM PDTFlash Flood WarningPSRRiverside116 min
Aug 3, 1:16 PM PDTAreal Flood AdvisoryPSRImperial, Riverside3 hr
Aug 3, 1:28 PM PDTSpecial Weather StatementPSRRiverside47 min
Aug 3, 2:18 PM PDTSevere Thunderstorm WarningPSRRiverside42 min
Aug 3, 2:36 PM PDTFlash Flood WarningPSRRiverside114 min
Aug 3, 2:38 PM PDTSevere Thunderstorm WarningPSRImperial67 min
Aug 3, 2:51 PM PDTFlash Flood WarningPSRImperial, Riverside3 hr
Aug 3, 3:26 PM PDTFlash Flood WarningPSRRiverside2 hr
Aug 3, 3:51 PM PDTAreal Flood AdvisoryPSRSan Bernardino114 min

Nearby

Flash Flood Warnings in California, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.